On Bombieri's asymptotic sieve
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, p. 719-756
@article{ASNSP_1978_4_5_4_719_0,
     author = {Friedlander, John and Iwaniec, Henryk},
     title = {On Bombieri's asymptotic sieve},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {4},
     year = {1978},
     pages = {719-756},
     zbl = {0396.10037},
     mrnumber = {519891},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1978_4_5_4_719_0}
}
Friedlander, John; Iwaniec, Henryk. On Bombieri's asymptotic sieve. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 719-756. http://www.numdam.org/item/ASNSP_1978_4_5_4_719_0/

[1] E. Bombieri, On twin almost primes, Acta Arith., 28 (1975), pp. 177-193: Corrigendum, ibid., 28 (1976), pp. 457-461. | MR 396435 | Zbl 0319.10051

[2] E. Bombieri, The asymptotic sieve, Memorie Accad. Naz. dei XL, pp. 27 (to appear). | MR 485747 | Zbl 0422.10042

[3] H. Halberstam - H.-E. Richert, Sieve Methods, Academic Press, 1974. | MR 424730 | Zbl 0298.10026

[4] C. Mardjanichvili, Estimation d'une somme arithmétique, Dokl. Akad. Nauk SSSR, 22 (1939), pp. 387-389. | JFM 65.0139.03

[5] E.C. Titchmarsh, The Theory of Functions, 2nd ed., Oxford, 1939. | JFM 65.0302.01